# SDR UALA2010062402253

- Difficulty date: June 24, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 38,355 hours, 10,112 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00958
- Condition: Faulty
- Location: Equip Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS "FWD EQPT OVERHEAT" MOVED EQUIP COOLING SW TO STBY.  REPLACED EQUIP COOLING CARD, OP CHECKED OKAY.
